# SDR COMA0060292

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 5,021 hours, 5,217 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND AOA HEAT CAUTION MESSAGE.  RESET CIRCUIT BREAKERS, SYSTEM TEST NORMAL.  COULD NOT DUPLICATE.
